# SDR AALA981992

- Difficulty date: October 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N885AA
- Make and model: Boeing 727223
- Aircraft serial: 21524
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horiz Stabilizer
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND RIGHT STAB UPPER SKIN HAS CORROSION, ABOVE REAR SPAR AROUND FASTENERS, TOP SURFACE JUST OUTBOARD UPPER SPAR CAP.  REMVOED CORROSION AND INSTALLED DOUBLER PER SRM 51-10-1, 2024-T3 .032.  (M)
